[Endoscopic changes in the stomach and duodenal mucosa caused by minidose acetylsalicylic acid therapy and their prevention].
Аннотация
Minidose acetylsalicylic acid (ASA) administration is a significant risk factor for changes in the stomach and duodenal mucosa also in persons whose anamnesis does not indicate any previous symptoms of stomach disease or any other risk factor. One month ASA minidose therapy provoked changes in the stomach and duodenal mucosa in 43.7% of persons receiving the therapy for cardiologic or neurologic indications. The changes primarily involved erosion and were mainly located on the stomach mucosa, without signs of active bleeding. If ASA minidose therapy was administered for 1 month together with the proton pump inhibitor omeprazole, the rate of incidence of changes detected in the mucosa was statistically significantly lower, i.e. only 27.6 %, again without signs of fresh bleeding. The presence of Heliobacter pylori probably does not play a critical role; Heliobacter pylori was only detected in 34.1% of patients with changes in the mucosa. The persons who need ASA minidose therapy and especially those with risk factors must be secured by drugs with protective effect on the stomach and duodenal mucosa during ASA therapy, specifically in the form of proton pump inhibitors. Considering the benefit and complications of low-dose ASA therapy, it should not be indicated to persons with a low risk of cardiovascular or cerebrovascular complications and should be reserved for the treatment of high risk patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.